RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2017, Volume 4, Issue 4, Pages 38–52 (Mi jcem104)  

This article is cited in 1 scientific paper (total in 1 paper)

Computational Mathematics

Entropy management of Gaussian stochastic systems

A. N. Tyrsin, G. G. Gevorgyan

Ural Federal University named after the first President of Russia B.N. Yeltsin, Ekaterinburg, Russian Federation

Abstract: Two approaches to the entropy management of Gaussian stochastic system are considered. The first approach is scalar and implements the concept of "growth points". In this case the problem of maximizing (increasing) or minimizing (decreasing) the system entropy is solved. The second approach is the vector management, allowing to ensure effective changing of the entropy of two-dimensional vector, the components of which are randomness and self-organization entropies. For vector control an optimization problem on the conditional extremum is formulated. This problem can be solved using penalty methods. It is shown that the vector management of entropy for a number of cases has advantages compared to the scalar management. Examples of entropy models of real stochastic systems are provided.

Keywords: differential entropy, multidimensional random variable, Gaussian stochastic system, covariance matrix, management, randomness, self-organization.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00315a
The reported study was funded by RFBR according to the research project 17-01-00315a.


DOI: https://doi.org/10.14529/jcem170404

Full text: PDF file (1387 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.87:519.722:519.213.1
MSC: 62P99
Received: 01.11.2017
Language:

Citation: A. N. Tyrsin, G. G. Gevorgyan, “Entropy management of Gaussian stochastic systems”, J. Comp. Eng. Math., 4:4 (2017), 38–52

Citation in format AMSBIB
\Bibitem{TyrGev17}
\by A.~N.~Tyrsin, G.~G.~Gevorgyan
\paper Entropy management of Gaussian stochastic systems
\jour J. Comp. Eng. Math.
\yr 2017
\vol 4
\issue 4
\pages 38--52
\mathnet{http://mi.mathnet.ru/jcem104}
\crossref{https://doi.org/10.14529/jcem170404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3742408}
\elib{http://elibrary.ru/item.asp?id=30753507}


Linking options:
  • http://mi.mathnet.ru/eng/jcem104
  • http://mi.mathnet.ru/eng/jcem/v4/i4/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Gevorgyan, “The algorithms for solving vector entropy control problem, comparative analysis”, J. Comp. Eng. Math., 5:3 (2018), 75–79  mathnet  crossref  elib
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:92
    Full text:37
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019